# SDR COEA2015070506900

- Difficulty date: June 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: S5517200000700
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK .  RIGHT HORIZONTAL LEADING EDGE HAS NUMEROUS AREAS OF LEVEL 2 CORROSION ON UPPER SURFACE.  REPLACED LEADING EDGE.
